# SDR R61A201806220706

- Difficulty date: June 10, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 22,231 hours, 17,320 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB 10,  RT HORIZONTAL STAB BETWEEN MID SPAR AND FRONT SPAR AT LAST RIVET BEFORE MID SPAR UPPER RIVET ROW.   REMOVED THE DAMAGED RIB.  LOCATED, DRILLED, AND INSTALLED A NEW RIB IAW SRM 51-40-08.
